Fumaderm side effects - my worst case senario
Hi everyone, long time no speak. I thought I'd give you all an update on where I am with everything. 

Following on from my last posts - after being told I had trace amounts of blood in my urine and having 're tests and an ultrasound, they didn't find a cause so left me. Thankfully my psoriasis was completely clear so the decision was made to stay off fumaderm and see what happens. 

Well I managed to stay clear for almost a full year, but now I've got patches on my legs again and it's starting to appear on my arms and head. I've seen the doc and they are happy for me to start Skilarence when I feel l need to.

I'm not sure if I'm ready to go on to it just yet, however I'm going to Florida next May so feel pressure to have decent legs a least, plus I don't know what I'll be like on it. 

As you may remember my experience with Fumaderm was amazing! It was a wonder drug and I managed 100% clearance on just 4 initial tablets a day! I am clearly very sensitive to DMF, hopefully Skilarence will be just the same.

I'll keep you updated when I finally start treatment. 

Apologies for the long post.  Big Grin
Quote
Very Nice to hear that it stayed away for so long !  Clap

Yes, Skilarence will work as good as Fumaderm, even slightly better as it does not contain the toxic MEF which Fumaderm has.
So side-effects with Skilarence are limited to possible gastric effects, the lymphocytes and the innocent flushes. And with your very small dose, that may also be very limited.

Hope to hear from you again when you start with Skilarence.
Quote
Great that psoriasis stayed away for so long without any treatment  Thumb but if it's started to return it's good to know you have been offered skilarence to hopefully clear you again. As Caroline says it should work the same as fumaderm.
If I ever have to stop fumaderm I will happily switch to skilarence
Good luck  Thumb I look forward to hearing how it works for you
Quote
There should not be a problem as Skilarence is interchangeable with Fumaderm. As Caroline points out Skilarence only has the active agent. I hope it does the trick for you again OBI!

Cheers
Quote
If it's coming back I would start Skilarence now. Nip it the bud rather than wait and make it work harder. *Just my opinion I have no knowledge of using DMF.

As for the blood in your urine, it was probably just an infection. I had one last year and it's not nice, but soon sorted with a few tablets. Very unlikely it was anything to do with your treatment.  Thumb

Don't worry about long posts, at least you took the time to pop back and give an update. It's information from uses that we need.

Good luck with your decision.
Quote
I think you guys are right, I'll ask to go on Skilarence the next time I'm at the derm in December. I only had flushing when on Fumaderm so if I have the same on Skilarence and get full clearance on just over one tablet a day then I'll be a happy chap. 

I'm hoping it's slow release as I don't think I'll be a big fan of stomach cramps.
Quote
(Tue-27-11-2018, 23:22 PM)OneBigItch Wrote:

[To see links please register here]

I think you guys are right, I'll ask to go on Skilarence the next time I'm at the derm in December. I only had flushing when on Fumaderm so if I have the same on Skilarence and get full clearance on just over one tablet a day then I'll be a happy chap. 

I'm hoping it's slow release as I don't think I'll be a big fan of stomach cramps.

That will be great if it works on such a low dose and if you didn't get cramps on fumaderm you are unlikely to get them on skilarence the release time will be the same I think as fumaderm and the same precautions should be observed. Like taking them with meals and plenty of fluid to get it through your stomach
Quote
(Tue-27-11-2018, 23:22 PM)OneBigItch Wrote:

[To see links please register here]

I think you guys are right, I'll ask to go on Skilarence the next time I'm at the derm in December. I only had flushing when on Fumaderm so if I have the same on Skilarence and get full clearance on just over one tablet a day then I'll be a happy chap. 

I'm hoping it's slow release as I don't think I'll be a big fan of stomach cramps.

No, It is not slow release, so you can take it during a meal so it is transported with the meal through your intestines. Not all people have belly-cramps, they are not stomach cramps. Big Grin
Quote
Quick update for you guys. I'm still not on Skilarence yet. I've been put back to Feb, but that's ok at the moment... and I'll tell you why.

I have another appt in Feb and in the meantime they've asked me to try the Enstilar spray. I don't know if anyone has tried this but for me this spray is having dramatic results on my skin. All my patches are now so pale and in some cases gone all together!

My only concern now is that my skin is looking so much better I'm not sure if the docs will think it's bad enough to go on Skilarence.

Still, better skin is better skin is it not?

What's your thoughts on Enstilar and should I still push for Skilarence?
Quote
These may be of interest.

[To see links please register here]


[To see links please register here]


[To see links please register here]

Quote


Possibly Related Threads…
Thread Author Replies Views Last Post
  Enstilar Foam Side Effects BigA1988 6 10,586 Thu-14-03-2024, 14:23 PM
Last Post: Turnedlight
  Bimzelx side effects aljaxon 4 10,855 Sun-29-01-2023, 23:07 PM
Last Post: aljaxon
  Ilumetri (biological) - is joint pain an unknown side effect? martin59 10 16,720 Thu-28-07-2022, 16:37 PM
Last Post: Fred
  Methotrexate - Side Effects? SnarkyTexan 25 38,657 Sat-07-03-2020, 08:17 AM
Last Post: JohnB
  Fumaderm versus skilarence jiml 7 12,988 Tue-11-02-2020, 23:57 PM
Last Post: jiml



Users browsing this thread: 1 Guest(s)